# SDR SWAA2021062873215

- Difficulty date: May 15, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621ZB I/B BONDING FASTENER HOLE IS ELONGATED / [01] IDENTIFIED MATERIAL ID PER SRM 57-41-01-0I-4 FIG.2; SHT.1; TABLE 2; ITEM 2; AND FIG.7. FOUND ELONGATED FASTENER HOLE TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 57-41-01-1A-1 PAR.4A(2) STEP A. A REPAIR WILL BE ACCOMPLISHED PER SRM 51-70-05 AS DIRECTED PER SRM 57-41-012R-1 PAR.4 STEP E; AND TABLE 202.[05] PERFORMED DAMAGE REMOVAL AND PERFORMED SURFACE PREPARATION IAW SRM 51-70-05-2R-6 PARA 4. STEPS B.-D.; [06] VERIFIED DAMAGE REMOVAL.; [07] LAST SRM LISTED SHOULD BE SRM 57-41-01-2R-1; [08] VERIFIED MATERIAL ID; ALLOWABLE DAMAGE; VALIDATED SRM 51-70-05-2R-6 FOR THIS REPAIR. VERIFIED ALUMINUM FOIL REMOVAL PER SRM 51-70-14-2R-3. VERIFIED DAMAGE REMOVAL AND SURFACE PREPARATION PER SRM 51-70-05-2R-6.; [09] FABRICATED AND INSTALLED REPAIR PLIES AND ALUMINUM FOIL MESH USING BMS5-129TY2 GR5 LOT#1457261-2; BMS8-79CL3ST120 LOT#1456061-1; BMS8-336TY1CL2GR016 LOT# 1360513-1 AND BMS5-129TY4/5GR10 LOT# 1449400-1. VACUUM BAGGED 5X5 OK; CHECKED USING VACUUM GAUGE ID: ATS2545 S/N:542505520 AND SET TO CURE; USING HEATCON ID: ATS883 S/N: 15112530.; [10] REFERENCES USED IN STEP 9 ARE IAW SRM 51-70-05-2R-6 PARA 4.E.; F. AND G. AND SRM51-70-14-2R-4 PARA 6. C.; D.; H.; I.; AND K.; [11] VALIDATED WORK ACCOMPLISHED PER SRM 51-70-05-2R-6 ANDSRM 51-70-14-2R-4.; [12] FABRICATED AND INSTALLED BONDED ALUMINUM FOIL USING BMS 5-128 LOT# 1453226-1 ADHESIVE AND BMS 8-289 LOT# 1440811-1.
